MathSciNet Relay Station
MathSciNet bibliographic data
MR1790127 20K99 (39B05)
Székelyhidi, László On the extension of exponential polynomials. Math. Bohem. 125 (2000), no. 3, 365–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement